# SDR SWAA2022033085887

- Difficulty date: March 21, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737*
- Aircraft serial: 30617
- Aircraft time: 61,780 hours, 31,376 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BULKHEAD PANEL 121EW AT FWD CARGO COMPARTMENT 2022-109470 / [01] REPLACED BULKHEAD PANEL 121EW AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 SEE INDIVIDUAL SIGN OFFS BELOW;[02] REPLACED BULKHEAD PANEL 121EW AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 SEE INDIVIDUAL SIGN OFFS BELOW. COMPLETED
